Two-dimensional periodic waves in supersonic flow of a Bose–Einstein condensate

El, Gennady, Gladush, Yu G and Kamchatnov, A M (2007) Two-dimensional periodic waves in supersonic flow of a Bose–Einstein condensate. Journal of Physics A: Mathematical and Theoretical, 40 (4). pp. 611-619. ISSN 1751-8113

[img]
Preview
Text
Two-dimensional periodic waves in supersonic flow of a Bose-Einstein condensate.pdf - Accepted Version

Download (152kB) | Preview
Official URL: https://doi.org/10.1088/1751-8113/40/4/003

Abstract

Stationary periodic solutions of the two-dimensional Gross–Pitaevskii equation are obtained and analysed for different parameter values in the context of the problem of a supersonic flow of a Bose–Einstein condensate past an obstacle. The asymptotic connections with the corresponding periodic solutions of the Korteweg–de Vries and nonlinear Schrödinger equations are studied and typical spatial wave distributions are discussed.

Item Type: Article
Subjects: F300 Physics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: John Coen
Date Deposited: 16 Apr 2020 09:15
Last Modified: 16 Apr 2020 09:30
URI: http://nrl.northumbria.ac.uk/id/eprint/42793

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics